On Sequential Convergence in Groups.

G.A. Reid

Mathematische Zeitschrift (1967)

  • Volume: 102, page 227-235
  • ISSN: 0025-5874; 1432-1823

How to cite


Reid, G.A.. "On Sequential Convergence in Groups.." Mathematische Zeitschrift 102 (1967): 227-235. <http://eudml.org/doc/170872>.

author = {Reid, G.A.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {227-235},
title = {On Sequential Convergence in Groups.},
url = {http://eudml.org/doc/170872},
volume = {102},
year = {1967},

AU - Reid, G.A.
TI - On Sequential Convergence in Groups.
JO - Mathematische Zeitschrift
PY - 1967
VL - 102
SP - 227
EP - 235
KW - group theory
UR - http://eudml.org/doc/170872
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.